By Topic

A Software Reliability Model with Multiple-Error Introduction & Removal

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Sumita, U. ; University of Rochester, Rochester ; Shanthikumar, J.G.

This paper considers a stochastic model for a software system where multiple errors can be introduced and removed from the software system during repairs. It assumes that the software failure rate is proportional to the number of software errors present in the system. A general Markov model is developed. Expressions for software reliability measures are derived and corresponding computational procedures are developed. A numerical example is given.

Published in:

Reliability, IEEE Transactions on  (Volume:35 ,  Issue: 4 )